Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil w/drawal question..anyone?

Posted by katia on March 19, 2005, at 12:37:00

In reply to Re: Paxil w/drawal question..anyone? theo, posted by Ritch on March 19, 2005, at 11:14:18


> Wow, interesting discussion! Do you guys think that a lot of people are being put on mood stabilizers (anitmanics) to treat what is really a side-effect of an SSRI (drug induced manic sx)? "Drug stacking"? IOW, do you think a lot of people are being misdiagnosed as bipolar due to a mania induction from serotonergic antidepressants? Is mania induction by serotonergics an *indicator* of bipolar illness or just a SIDE effect of the serotonergic?

There actually is a dx Bipolar III for drug induced mania. So yes, you'd be considered BP if you had a manic reaction from an AD. I am just curious as to whether a mood stabilizer is enough to counter the depression long term, which is my main problem anyway.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:471753
URL: http://www.dr-bob.org/babble/20050317/msgs/472813.html